# SDR UPS06245912

- Difficulty date: December 21, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 56,277 hours, 43,775 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT NR 7 SLAT ACTUATOR RAM FWD ATTACHMENT FITTING INBOARD SUPPORT RIB CRACKED.  PLS INVESTIGATE AND RECTIFY.  SLAT ACTUATOR RIBS I/B AND O/B DISPLACED IAW SRM 51-30-3.  HFEC CARRIED OUT AND FWD ATTACH FITTING INBOARD SUPPORT RIB CRACKS CONFIRMED.  CRACKS STOP DRILLED.  HFEC CARRIED OUT AND 2 ADDITIONAL CRACKS FOUND.  O/B WEB REMOVED AND I/B WEB REMOVED.  WEBS FABRICATED IAW BOEING DRAWING 65-17306-3.  NR 7 SLAT ACTUATOR I/B AND O/B WEBS INSTALLED IAW BOEING DRAWING 65-17306.
